# SDR GLBA2013091900316

- Difficulty date: September 18, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,186 hours, 43,795 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016400113
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX FOUND THE LT FWD SPAR CAP ON THE VERTICAL STABILIZER CRACKED AT THE SECOND HOLE.  THE CRACK IS APPROXIMATELY .1250 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-55-020.  MAJOR REPAIR.
